Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some remarks about Lie groups transitive on spheres and tori


Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 55 (1949), 580-587
DOI: https://doi.org/10.1090/S0002-9904-1949-09251-0
MathSciNet review: 0029915
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Montgomery and H. Samelson, Groups transitive on the n-dimensional torus, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 455-456. MR 8140
  • 2. D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math. vol. 44 (1943) pp. 454-470. MR 8817
  • 3. E. Cartan, La théorie des groupes finis et continus et l'analysis situs, Mémorial des Sciences Mathématiques vol. 42 (1930).
  • 4. E. Cartan, Sur les invariants intégraux de certains espaces homogènes clos . . . , Polskie Towarzystwo matematyczne, Krakow, Rocznik vol. 8 (1929) pp. 182-225; also Selecta, Paris, 1939, pp. 203-233.
  • 5. G. de Rham, Sur l'analysis situs des variétés à n dimensions. J. Math. Pures Appl. vol. 10 (1931) pp. 115-200.
  • 6. H. Hopf und H. Samelson, Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen, Comment Math. Helv. vol. 13 (1941), pp. 240-251. MR 6546
  • 7. E. Stiefel, Ueber eine Beziehung zwischen geschlossenen Lie'schen Gruppen und . . . , Comment. Math. Helv. vol. 14 (1942), pp. 350-380. MR 7422
  • 8. E. Witt, Spiegelungsgruppen und Aufzählung halbeinfacher Lie'scher Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 14 (1941) pp. 289-322. MR 5099


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09251-0

American Mathematical Society